# SDR UALA2011100305334

- Difficulty date: October 1, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 62,861 hours, 23,265 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ODOR OF BURNING RUBBER AT DOOR 2 ON DESCENT. PERFORMED INSPECTION OF AREA. MID LAV, MID GALLEY, LIGHTS, DOOR AREA, VIDEO MONITOR, ALL IN ON CONDITION.  NO ABNORMALITIES OR ODORS NOTED.  ALSO INSPECTED OUTSIDE DOOR AREAS AND LANDING GEAR AREAS.  ALL NORMAL.
